Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Child having sores on butt cheeks, upper thigh. Scar faded with medication. What are they?

my 6 year old woke up last week with 7 or 8 red pimple like sores on both her butt cheeks . she is a sweaty sleeper but has very good skin id never seen anything like that on her. They did not itch her but she said they were sore. I put some muciprin cream on them twice a day for 3 days and now they just look like a faded scar . they were not puss filled . Then a exactly a week later she came home from school with two more on her one upper thigh . what could these be? my sisters daughter said her 9 year old has had folliculitis since she was 3 and thats what it looks like to her? not sure if i should take her to the drs. thanks for any help ....she is also been on a lot of medication for the past year and a half for asthma and seasonal allergies , but they have never given her any issues.. the muciprin cream i used was cream from a skin infection my 2 year old had earlier this year
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Hi,
It could be folliculitis but there are several other possibilities. The size, shape, distribution, colour etc can suggest the etiology. As the numbers are limited to few and not increasing in size / number / severity, application of Mupirocin ointment would be sufficient to treat such rash with bacterial infection. But, if it increases or frequently recurs, you should visit doctor to get the right diagnosis and proper treatment.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor